# SDR AALA20150418005

- Difficulty date: April 15, 2015
- Submitted: April 21, 2015
- Operation: Air carrier
- Aircraft: N479AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49654
- Aircraft time: 75,508 hours, 40,243 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 59363735
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG CRACK IN FRAME 984 AT AFT OTBD CORNER OF WW NEXT TO FLAP BUS CABLE PULLEY BRACKET.  SPLICED NEW CHANNEL SECTION IAW SRM 51-70-05 & DWG 5936373.
